# SDR DALA2014082604845

- Difficulty date: August 25, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO DOOR EXTERNAL SKIN AROUND DOOR HANDLE.  CRACK WAS WORKED IAW ERA 486446-14MA, FIG 1.  FOUND WITHIN LIMITS IAW ERA 486446-14MA.   TREATED AND PAINTED IAW SRM 51-10-3, PARA 14 AND 21.
